# SDR GUUA11030801

- Difficulty date: November 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 26,360 hours, 31,676 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Noisy
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5403 MIA/FLL - AFTER TAKEOFF RETRACTING LANDING GEAR A "CLUNK AND THUD" IS HEARD FROM NOSE WHEEL, GEAR FUNCTIONS NORMALLY AND VISUAL INSPECTION DOES NOT LOOK ABNORMAL.  PERFORMED LANDING GEAR OPERATIONAL CHECK.  NO DEFECTS NOTED.
